# SDR SWIA200312048

- Difficulty date: May 26, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 33,354 hours, 41,676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT DURING FLAP BITE TEST AND WILL NOT RESET.  INSTALLED FLAP CONTROL UNIT IAW EMB 120 MM 27-50-06.  OPS CHECKS GOOD.  S/N OFF: 0230.
